GREENSBORO, N.C. -- Six new TV shows are coming out this fall as we get ready for CBS Fall Season Premiere Week and you can watch it all right here on WFMY News 2.
Three new dramas are coming to CBS this fall including: SEAL TEAM, S.W.A.T., and WISDOM OF THE CROWD.
Then get ready to laugh with three new CBS comedies including: YOUNG SHELDON, 9JKL, and ME, MYSELF & I.
The fall schedule will also include the return of 23 successful series. It will also include the return of reality show favorites: SURVIVOR, THE AMAZING RACE, AND UNDERCOVER BOSS.
CBS will also return with 60 MINUTES as it celebrates its 50th anniversary. It will also return with 48 HOURS as it celebrates its 30th anniversary.
NFL THURSDAY NIGHT FOOTBALL returns to CBS’s primetime lineup. The Chicago Bears at Green Bay Packers kick off on September 28.
CBS will also air two new series later in the season including: BY THE BOOK and INSTINCT.
The new fall dramas are:
SEAL TEAM: A military drama that follows the professional and personal lives of the most elite unit of Navy SEALs as they train, plan, and execute the most dangerous missions. Stars David Boreanaz.
Meet The Stars Of SEAL Team
Meet The Stars Of S.W.A.T.
WISDOM OF THE CROWD: Here, Emmy and Golden Globe Award winner Jeremy Piven stars as a visionary tech innovator who creates a cutting-edge crowdsourcing app to solve his daughter's murder.
Meet the Stars of Wisdom of the Crowd
The new fall comedies are:
YOUNG SHELDON: The highly anticipated sitcom about 9-year-old genius Sheldon Cooper growing up in East Texas.
First Look At CBS' New Show: Young Sheldon
9JKL: This comedy stars Mark Feuerstein as an actor who's newly single and returns home to live in an apartment sandwiched between his doting parents and his competitive brother and family.
Meet the Stars of 9JKL
ME, MYSELF & I: Here, comedian Bobby Moynihan stars in a single-camera comedy about the defining moments in one man's life over three distinct periods—as a 14-year-old in 1991, at age 40 in present day, and at age 65 in 2042.
Inventions From The '90s That'll Never Go Out Of Style
Two new series are also set to premiere later in the 2017-2018 season, including:
BY THE BOOK: A comedy about a modern-day man who decides to live his life strictly by the Bible.
INSTINCT: A drama starring Alan Cumming as a gifted author, university professor and former CIA operative, who is lured back to his old life by the NYPD when they need his help to stop a serial killer.
2017-2018 PRIMETIME SCHEDULE
(N=New, RTP=Regular Time Period, NTP=New Time Period)
All Times ET/PT
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM YOUNG SHELDON (N) (Special One-Time Preview On Sept. 25)
9:00-9:30 PM KEVIN CAN WAIT
9:30-10:00 PM ME, MYSELF & I (N)
10:00-11:00 PM SCORPION
8:00-8:30 PM KEVIN CAN WAIT (RTP) (Starting Oct. 30)
8:30-9:00 PM 9JKL
9:00-9:30 PM ME, MYSELF & I (N)
9:30-10:00 PM SUPERIOR DONUTS (Starting Oct. 30)
10:00-11:00 PM SCORPION
8:00-9:00 PM NCIS
9:00-10:00 PM BULL
10:00-11:00 PM NCIS: NEW ORLEANS
8:00-9:00 PM SURVIVOR
9:00-10:00 PM SEAL TEAM (N)
10:00-11:00 PM CRIMINAL MINDS (NTP)
Survivor Season 35: Meet the Cast of Heroes vs. Healers vs. Hustlers
8:00-11:00 PM, ET NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 28)
/ 5:00-8:00 PM, PT
8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting Nov. 2)
8:30-9:00 PM YOUNG SHELDON (N) (RTP) (Starting Nov. 2)
9:00-9:30 PM MOM (Starting Nov. 2)
9:30-10:00 PM LIFE IN PIECES (Starting Nov. 2)
10:00-11:00 PM S.W.A.T. (N) (Starting Nov. 2)
8:00-9:00 PM MACGYVER (N)
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM WISDOM OF THE CROWD (N)
9:00-10:00 PM NCIS: LOS ANGELES (NTP)
10:00-11:00 PM MADAM SECRETARY
► Make it easy to keep up to date with more stories like this. Download the WFMY News 2 App now.